ADVERTISEMENT

Q. What is the cause for the development of painful marks on finger skin after wearing a ring?

Answered by
Dr. Dilip Meena
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Oct 11, 2021

Hi doctor,

There was a mark on my finger skin due to wearing a ring. It has been seven days since that mark is being spread, and a little painful as well. Initially, it was a small mark, but now it is getting wider on that finger. I feel itching on that place sometimes. I find little water also coming from that area on the skin. I have been using Neosporin ointment on that for the last few days. It gets a little better, but again the same problem happens. I have attached an image of the finger for your reference.

This skin mark is not present anywhere else. I am a housewife, and I have to do cooking and dishwashing regularly. I think the skin mark is not curing due to frequent water, handwash, and detergent use. These are some queries that I need your help with.

1) What is the exact problem with the finger skin?

2) Which ointment or medicine will you suggest in this case?

3) How much time will it take to completely cure?

Kindly give your opinion.

#

Hello,

Welcome to icliniq.com.

I understand your concern.

It looks like allergic contact dermatitis to the ring (attachments removed to protect the patient's identity). Also, there can be a secondary component of candidal fungal infection.

I suggest you the following treatment:

1) Candid-B cream (Clotrimazole and Beclometasone), apply twice a day.

2) Tablet AF-150 (Fluconazole) once per week for two weeks.

3) Tablet Levosiz 5 mg (Levocetirizine and Montelukast) once at night.

You will see improvement in few days only but continue the treatment for two weeks, then stop. Also, try to avoid too much water and detergent exposure.

I hope this was helpful.

Take care


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have allergies to wheat and milk products. Will I never be able to take it?

.. the wheal sizes for these allergens in the skin prick test? This vital detail is needed for more discussion .. ...   Read full

Will Hydroquinone and Mometasone cause redness and itching after stopping it?

You have developed contact dermatitis due to this medicine ... Contact dermatitis ...   Read full

I have itching, rashes and burning sensation in my groin area. Please help.

In my opinion, you are suffering from Tinea cruris, which is a fungal infection of the skin ... I advise you to keep the area dry because moisture can aggravate the fungal...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


The New COVID Variant From South Africa (Omicron)
The World Health Organisation has enlisted Omicron to be a variant of concern. Just scroll down the article to know abou...  Read more»
Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.